# SDR P5CA9600760

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP CUTOUT AT PANEL LOCATION 645CB HAS LEVEL ONE SURFACE CORROSION.  CORROSION REMOVED IAW SRM 51-10-07, FOUND WITHIN LIMITS IAW SRM 57-30-03.  REPROTECTED AFTER INSPECTION CLEARANCE IAW SRM 51-10-02.
